# SDR AALA2019042329025

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 4,495 hours, 1,840 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 284A08212
- Condition: Unreliable
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RETURNED TO PHL ON ACCOUNT OF WHEEL WELL FIRE INDICATION AFTER TAKEOFF. CREW DECLARED AN EMERGENCY. FLIGHT LANDED WITHOUT INCIDENT, TAXIED TO THE GATE UNDER OWN POWER. MAINTENANCE REMOVED AND REPLACED THE SHORT FIRE LOOP IN THE WHEEL WELL IAW AMM 26-18-00-000-801/400-801. OPS TEST GOOD.
